Open Access
2017 Nodal solutions for a class of degenerate one dimensional BVP's
Julian López-Gómez, Paul H. Rabinowitz
Topol. Methods Nonlinear Anal. 49(1): 359-376 (2017). DOI: 10.12775/TMNA.2016.087


In [Nodal solutions for a class of degenerate boundary value problems, Adv. Nonl. Studies 15 (2015), 253-288], a family of degenerate one dimensional boundary value problems was studied and the existence of positive (and negative) solutions and solutions that possess one interior node was shown for a range of values of a parameter, $\lambda$. It was conjectured that there is a natural extension of these results giving solutions with any prescribed number of interior nodes. This conjecture will be established here.


Download Citation

Julian López-Gómez. Paul H. Rabinowitz. "Nodal solutions for a class of degenerate one dimensional BVP's." Topol. Methods Nonlinear Anal. 49 (1) 359 - 376, 2017.


Published: 2017
First available in Project Euclid: 11 April 2017

zbMATH: 06773129
MathSciNet: MR3635650
Digital Object Identifier: 10.12775/TMNA.2016.087

Rights: Copyright © 2017 Juliusz P. Schauder Centre for Nonlinear Studies

Vol.49 • No. 1 • 2017
Back to Top